# SDR SWIA201231262

- Difficulty date: July 13, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 42,023 hours, 54,596 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER GENERATOR 1 FAILED TO RESET ATTEMPTED APU START.  AS RPM ACCELERATED THROUGH 50 PERCENT AND APU GENERATOR CAME ONLINE, THE CENTRAL BUS WENT OFFLINE.  (FLT 7786)  FLASHED LEFT AND RIGHT GENERATOR CONTROL UNIT FIELDS.  PARALLELED MAIN, AUXILIARY AND APU GENERATOR CONTROL UNITS.
